# SDR USAA2011110700018

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 34,496 hours, 12,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R DOOR COVER OVER EXIT LIGHT IS MISSING.  REPLACED LENS COVER ON 4R DOOR (OVER EXIT LIGHT LED).
